Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Aron, Eleanor R
and
Hager, Anthony W
1981.
Convex vector lattices and l-algebras.
Topology and its Applications,
Vol. 12,
Issue. 1,
p.
1.
de Pagter, B.
1981.
On z-ideals and d-ideals in Riesz spaces. III.
Indagationes Mathematicae (Proceedings),
Vol. 84,
Issue. 4,
p.
409.
Dashiell, Frederick K.
1981.
Nonweakly compact operators from order-Cauchy complete 𝐶(𝑆) lattices, with application to Baire classes.
Transactions of the American Mathematical Society,
Vol. 266,
Issue. 2,
p.
397.
Armstrong, Thomas E.
1982.
When is the algebra of regular sets for a finitely additive borel measure a α-algebra?.
Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics,
Vol. 33,
Issue. 3,
p.
374.
Duhoux, Michel
and
Meyer, Mathieu
1983.
Extended orthomorphisms on Archimedean Riesz spaces.
Annali di Matematica Pura ed Applicata,
Vol. 133,
Issue. 1,
p.
193.
Madden, J.
and
Vermeer, J.
1986.
Lindelöf locales and realcompactness.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 99,
Issue. 3,
p.
473.
Filter, Wolfgang
1986.
Dual spaces of C∞ (X).
Rendiconti del Circolo Matematico di Palermo,
Vol. 35,
Issue. 1,
p.
135.
Henriksen, M.
Vermeer, J.
and
Woods, R. G.
1987.
Quasi 𝐹-covers of Tychonoff spaces.
Transactions of the American Mathematical Society,
Vol. 303,
Issue. 2,
p.
779.
Lavrič, Boris
1987.
A note on order complete 𝑓-algebras.
Proceedings of the American Mathematical Society,
Vol. 100,
Issue. 3,
p.
414.
Zaharov, V. K.
1988.
On functions connected with sequential absolute, cantor completion and classical ring of quotients.
Periodica Mathematica Hungarica,
Vol. 19,
Issue. 2,
p.
113.
Armstrong, Thomas E.
1988.
Strong singularity, disjointness, and strong finite additivity of finitely additive measures.
Journal of Mathematical Analysis and Applications,
Vol. 131,
Issue. 2,
p.
565.
Koldunov, A. V.
1988.
oI-absolute and Riemann-integrable functions.
Siberian Mathematical Journal,
Vol. 28,
Issue. 5,
p.
747.
HAGER, ANTHONY W.
1989.
Minimal Covers of Topological Spaces.
Annals of the New York Academy of Sciences,
Vol. 552,
Issue. 1,
p.
44.
WOODS, R. GRANT
1989.
Covering Properties and Coreflective Subcategories a, b.
Annals of the New York Academy of Sciences,
Vol. 552,
Issue. 1,
p.
173.
Henriksen, Melvin
1989.
Ordered Algebraic Structures.
p.
143.
Armstrong, Thomas E
1990.
Conglomerability of probability measures on Boolean algebras.
Journal of Mathematical Analysis and Applications,
Vol. 150,
Issue. 2,
p.
335.
Ball, Richard N.
and
Hager, Anthony W.
1990.
Epicompletetion of archimedean l–groups and vector lattices with weak unit.
Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics,
Vol. 48,
Issue. 1,
p.
25.
Martinez, Jorge
and
Woodward, Scott
1992.
Bezout and prufer f-rings.
Communications in Algebra,
Vol. 20,
Issue. 10,
p.
2975.
Hager, A. W.
and
Martinez, Jorge
1992.
Fraction-dense algebras and spaces.
Acta Applicandae Mathematicae,
Vol. 27,
Issue. 1-2,
p.
55.
Hager, A. W.
and
Martinez, Jorge
1992.
Positive Operators and Semigroups on Banach Lattices.
p.
55.